# SDR HALA2017122500328

- Difficulty date: December 25, 2017
- Submitted: December 28, 2017
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 57,799 hours, 10,688 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Seized
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIR TURNBACK DUE TO A  STRONG ODOR IN THE COCKPIT AND CABIN.  FOUND THE ACM SEIZED.  REMOVED AND REPLACED THE ACM.
